# SDR 2005UALA01259

- Difficulty date: November 9, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 21,345 hours, 7,805 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON APPROACH LOWER FWD SECTION OF ACFT.  *S/D*  FABRICATED SKIN REPAIR AND INSTALLED PER SRM 53-00-11.
